A nonparametric test for interval-censored failure time data with unequal censoring

Chao Zhu, Kam C. Yuen, Jianguo Sun, Xingqiu Zhao

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

This article considers nonparametric comparison of survival functions, one of the most commonly required task in survival studies. For this, several test procedures have been proposed for interval-censored failure time data in which distributions of censoring intervals are identical among different treatment groups. Sometimes the distributions may depend on treatments and thus not be the same. A class of test statistics is proposed for situations where the distributions may be different for subjects in different treatment groups. The asymptotic normality of the test statistics is established and the test procedure is evaluated by simulations, which suggest that it works well for practical situations. An illustrative example is provided.
Original languageEnglish
Pages (from-to)1895-1904
Number of pages10
JournalCommunications in Statistics - Theory and Methods
Volume37
Issue number12
DOIs
Publication statusPublished - 1 Jan 2008
Externally publishedYes

Keywords

  • Interval-censored data
  • Linear functional
  • Two sample comparison
  • Unequal censoring

ASJC Scopus subject areas

  • Statistics and Probability
  • Safety, Risk, Reliability and Quality

Cite this